# SDR GLBA2012070900012

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 31,472 hours, 32,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE 1ST OVERHEAD EMERGENCY CEILING LIGHT IS INOPERATIVE.  MX CLEANED THE CONNECTOR, OPS CHECKED GOOD.
